Women's Health Community
Levelen birth control
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Levelen birth control

is anyone on this particular birth control? I have been on it for 6 days today. I am also using condoms (when and if my partner and I have intercourse) but I wanted the pill too since heck, I was a condom baby ;o). The GYN told me to try to take it every day at the same time and also dont depend on it for bc for the first month. No biggie. She said if I forgot, and it has been less than 8 hours to take it.. if the next day then to just take two.

Well last night I was exhausted and had been sick all day anyhow, f and I  fell asleep watching a movie. I usually take the pill around 7pm.. and I didnt take it till 145am. I took it immediatly since it was only 7 hours and ate a few crackers with it since it makes me feel a little sick if I take it on an empty stomough. The birth control part, again, is no concern currently but what should I expect? Should my period come from being that late on one of them? etc...

Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I dont think so (that you will bleed). take your pill tomorrow at the correct time and you should be okay!  If you started it shortly after your period (ie. sunday start) then you should be protected after seven days.  You took todays pill late, but like I said....as long as you keep taking your pills you shouldnt spot or bleed. and if you want to ditch the condoms......wait for sure seven days of taking your pills correctly,
Blank
Avatar_n_tn
thanks!
Blank
Avatar_n_tn
I started taking this pill  on march 17 since then i have had 3 periods and today is only april 17. I have never been on bc and my periods have been norman. i could predict the exact time and date i would start without looking on a calendar! I was just wondering if anyone else is having this same problem. i called the gyn and they told me "not it's not normal for you to have that many continue to take it for 3 months and call us back if the problems presist."  is anyone else have this problem?
Blank
Post a Comment
To
Recent Activity
1580318_tn?1437355994
Blank
Shannon79 commented on photo
22 mins ago
1580318_tn?1437355994
Blank
Shannon79 commented on Shannon79's status
25 mins ago
790669_tn?1424536298
Blank
pb95, and Des_a_rae commented on Des_a_rae's status
1 hr ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
973741_tn?1342346373
Blank
specialmom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
Avatar_n_tn
Blank
sueandzoe
Avatar_f_tn
Blank
Stargirl28
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
973741_tn?1342346373
Blank
specialmom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
Avatar_n_tn
Blank
sueandzoe
Avatar_f_tn
Blank
Stargirl28